# SDR 9JLA2013121203729

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N556CG
- Make and model: Lear 45LEAR
- Aircraft serial: 45237
- Aircraft time: 2,600 hours, 1,824 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 66361085003
- Part serial: 0330108
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LT BLEED AIR SYS FAILED IN FLIGHT.  AFTER LANDING THE SYS WAS TROUBLESHOT & THE ENVIRONMENTAL CONTROL SYSTEM CONTROLLER PN 6636108500-3, SN 0330108 WAS FOUND TO BE DEFECTIVE.  THE UNIT WAS R & R WITH A REPAIRED ECS. FUNCTIONAL & LEAK CHECKS OF THE BLEED AIR SYS WERE SATISFACTORY.
